I took 2 1mg Finasteride pills 1+ month ago

finasteride

#1

Hey guys. Just signed up. I just wanted to share my story.

On the 6th of September (37 days ago) I took my first finasteride. I noticed my balls felt weird later that night.

24 hours later I decided to take another. The “weird” feeling turned into pain ~15 hours after taking the second pill, and for 1 hour straight my body freaked the fuck out. (Feeling aggravated, sweating, dry skin between fingers, panic then calmness, loss of feeling in balls).

The ball pain was present for the next few days, and I had to lay down sometimes because it was so bad. I have a live log that I made but it’s too long so you probably wont wanna read it.

Fast forward to now, 35 days since taking a pill. I am still in substantial pain. My balls might feel normal for 1 or a few days, then the pain will be off and on for 1 or a few days, then sometimes it is all day.

My balls have gotten saggier, and I’m not sure if the balls themselves have gotten smaller or not, it’s hard to tell but they are undoubtedly saggier, ESPECIALLY when the pain is happening. They also have more veins when the pain is happening.

Can anyone relate to this at all? How can this poison be given out when it has potentially fucked me for life after 2 1mg pills?

What ACTUALLY is it that is causing this pain? Is it going to stop??


Thinking about starting again on 0.25mg
#2

From my own experience if you have a bad reaction to finasteride the testicles are the first thing hit by it and boy do they let you know about it . I will be deadly honest with you DO NOT take anymore tablets DO NOT listen to people in the hairloss forums talking about letting your body adjust to the drug the chances are it won’t and risk further damage possibly persistent side effects that may last for years.
Listen to your body I ignored mine and paid the price ever since. Take my advice and you should be fine in a short matter of time but take the drug again and all hell may break loose as your body seems to have rejected the drug as it’s giving you bad reactions from the off as it did mine.
I will post a video off YouTube here which will give you more info mate you will have a much better understanding of what is possibly happened.
But don’t be thinking you have done any permanent damage as you did the right thing and stopped taking the drug early on.
You should be fine mate


#3

Type into YouTube search

Finasteride side effects and you will see an animated video towards the bottom of the page this will give you all the information mate


#4

Hey Joker,

I also had testicle pain and quit after a few days. The pain went away after a while (longer than you’ve had it). I don’t have the pain now.

I worried about damage for a while and recently had an ultrasound exam done. My doctor examined me first and said she couldn’t feel anything wrong but let me have the referral anyway.

Thankfully, the ultrasound showed there was nothing wrong.

I believe it’s a common thing with finasteride, but I suggest you get yourself examined by a doctor and ask for an ultrasound referral anyway, just to set your mind at ease. I was very relieved.

I also worried about having lost size. I repeatedly asked if they were a normal size and was repeatedly told that I was well within the normal size. Since then I’ve not worried about it and if I look in the mirror, I think things are pretty normal. For a while I was convinced they were not.

The mind is a powerful thing and it’s easy to let your worries take over. Try to be proactive if you’re worried.


#5

Hey,

I was in a similar boat as you, took it for 4 days and had really sharp testicle pain.

That was a few months ago now and it still comes sometimes, very rarely though.

Hopefully time will heal you too, try not to worry too much.


#6

Thanks for the reassurance guys but something definitely isn’t right.

You guys are telling me not to worry but it is very painful… i’m struggling to go about daily activities because it is still hurting that much.

I genuinely believe I have screwed myself for life from 2 tiny pills. I’m struggling to be me because it is hurting that much and I can’t ignore it.

Fuck this pill and everyone who thinks this is ok to just hand out.

As far am I’m aware there isn’t any other side effects… just side effects caused from the fucking pain this thing is causing (waking up in the night, can’t focus etc.)


#7

It’s possible that you have something else going on, entirely unconnected to finasteride. As with all things medical, it’s better to be checked earlier rather than later.

I suggest you get yourself seen by a doctor sooner rather than later. I think you should call first thing Monday morning.

I’m not a doctor and obviously don’t know what your position is, but I think it’s a common symptom and worry. Experience and annecdote suggest that it’s likely to resolve without intervention. Nonetheless, get checked out, at least then you won’t have to worry about it.


#8

Whatever it is, it is undoubtedly connected to the finasteride I took, that’s not even a question.

I took this for 2 days and immediately I was in pain. No problems with any of this stuff in the past.

I’m going to have to see a doctor.


#9

Hey Joker, I hope all is well. I’m just posting to ask you to keep us updated on what your doctor makes of things, it could be helpful for both you and someone reading this.


#10

Perfect timing Greek
I was just going to say the same thing as I will be visiting a doctor again shortly so it would be great to hear what other doctor’s say.


#11

Hey guys I got an update for you.

I haven’t been to the doctor, but the testicular pain has almost fully gone and has been almost fully gone for a couple of weeks.

Sometimes I will get some minor discomfort there that may last minutes and then it will go away. Maybe this happens 0-3 times a day. This wasn’t present before the finasteride, but it’s a hell of a lot better than the excruciating pain I was in before.

My penis did hurt for a couple of days recently, but that could have been due to the fact that I went jogging without a pair of boxers on so maybe it wasn’t snug enough. I never go jogging without boxers so I can’t compare it to past times!! If it returns without reason I’ll definitely be suspicious of the fin.

It’s been almost 2 months now, and other than the saggy balls (which were much saggier when the pain as happening) i don’t believe I have any other sides from the 2 1mgs I took. My balls seems normal in terms of appearance I guess… I always did have quite saggy balls.

I’m so sorry to everyone who has to endure this, and I consider myself very lucky that my body freaked out after just 2 pills. I wish you all good luck and I hope you all make a full recovery. I’ll post some more updates again soon, hopefully I have nothing to report.


#12

You could have lost size and still be within the normal range. I know I did. In fact you could have lost half of your size, and still be within the normal range. Same for penis size. Penises vary from 10cm to 25cm, I believe. There is lots of room to lose and still be normal. Is being normal good enough? Hell no!


#13

In my case, I don’t think I’ve lost size.


#14

I don’t believe the length of my penis was effected, I actually measured recently for other reasons and it seemed normal. Didn’t know my girth before but I haven’t noticed anything.

More concern with the balls, maybe they have gotten slightly droopier but I can’t say for sure.